Tohoku Mathematical Journal

Duality of projective limit spaces and inductive limit spaces over a nonspherically complete non-Archimedean field

Wim H. Schikhof and Yasuo Morita

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 38, Number 3 (1986), 387-397.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228452

Digital Object Identifier
doi:10.2748/tmj/1178228452

Mathematical Reviews number (MathSciNet)
MR0854458

Zentralblatt MATH identifier
0649.46069

Subjects
Primary: 46P05
Secondary: 11Q25 46M10: Projective and injective objects [See also 46A22]

Citation

Schikhof, Wim H.; Morita, Yasuo. Duality of projective limit spaces and inductive limit spaces over a nonspherically complete non-Archimedean field. Tohoku Math. J. (2) 38 (1986), no. 3, 387--397. doi:10.2748/tmj/1178228452. https://projecteuclid.org/euclid.tmj/1178228452


Export citation

References

  • [1] L. GERRITZEN AND M. VAN DER PUT, Schottky groups and Mumford curves, Lecture Notes in Math. 817, Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, 1980.
  • [2] N. DE GRANDE-DE KIMPE, Perfect locally f-convex sequence spaces, Indag. Math. 3 (1971), 471-482.
  • [3] H. KOMATSU, Projective and injective limits of weakly compact sequences of locall convex spaces, J. Math. Soc. Japan 19 (1967), 366-383.
  • [4] Y. MORITA, Analytic functions on an open subsets of Pl(k], J. Reine Angew. Math 311/312 (1979), 361-383.
  • [5] Y. MORITA, A p-adic theory of hyperfunctions, I, Publ. Res. Inst. Math. Sci. 17 (1981), 1-24.
  • [6] Y. MORITA, Analytic representations of SL2 over a p-adic number fields, I-III, J. Fac Sci. Univ. Tokyo, Sect. IA Math. 28 (1982), 891-905 (with A. Murase); Progress in Math. 46 (1984), 282-297; Advanced Studies in Pure Math. 7 (1986), 185-222.
  • [7] A. C. M. VAN Roou, Nonarchimedean functional analysis, Monographs and Textbooks i Pure and Applied Math. 51, Marcel Dekker, Inc. New York, Basel, 1978.
  • [8] W. H. SCHIKHOF, Locally convex spaces over nonspherically complete valued fields, HI, to appear in: Tijdschrift van het Belgisch Wiskundig Genootschap, Ser. B. Fasc. I, 28 (1986).
  • [9] T. A. SPRINGER, Une notion de compacite dans la theorie des espaces vectoriels topolo giques, Indag. Math. 68 (1965), 182-189.
  • [10] J. VAN TIEL, Espaces localement Jf-convexes, I-III, Indag. Math. 27 (1965), 249-258 259-272; 273-289.
  • [11] J. VAN TIEL, Ensembles pseudo-polaires dans les espaces localement J-convexes, Indag Math. 28 (1966), 369-373.